Vol 19, No 2 (2011)

Table of Contents

Articles

TRICOMI PROBLEM FOR THE ELLIPTIC-HYPERBOLIC EQUATION OF THE SECOND KIND PDF
M.S. Salahitdinov, N.K. Mamadaliev
THE ZETA-DETERMINANTS OF HARMONIC OSCILLATORS ON $\mathbb{R}^2$ PDF
Kyounghwa Kim
STABILITY OF THE JENSEN TYPE FUNCTIONAL EQUATION IN BANACH ALGEBRAS: A FIXED POINT APPROACH PDF
Choonkil Park, Won-Gil Park, Jung Rye Lee, Themistocles M. Rassias
ALMOST SPLITTING SETS S OF AN INTEGRAL DOMAIN D SUCH THAT $D_S$ IS A PID PDF
Gyu Whan Chang
ON THE SUPERSTABILITY OF THE GENERALIZED SINE FUNCTIONAL EQUATIONS PDF
Mi Hyun Han, Gwang Hui Kim
SUBGROUP ACTIONS AND SOME APPLICATIONS PDF
Juncheol Han, Sangwon Park
LARGE AMPLITUDE THEORY OF A SHOCK-ACCELERATED INSTABILITY IN COMPRESSIBLE FLUIDS PDF
Sung-Ik Sohn
ON QUASI-CLASS A OPERATORS PDF
In Hyoun Kim, B. P. Duggal, In Ho Jeon
THE EQUIVALENT CONDITIONS FOR THE HOMOMORPHISM OF MINIMAL SETS TO BE REGULAR PDF
H. S. Song
THE PROPERTIES OF ROUGH APPROXIMATIONS PDF
Yong Chan Kim, Jung Mi Ko
STUDY ON THE PERTURBED PIECEWISE LINEAR SUSPENSION BRIDGE EQUATION WITH VARIABLE COEFFICIENT PDF
Tacksun Jung, Q-Heung Choi


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr